Open Access
ITM Web Conf.
Volume 12, 2017
The 4th Annual International Conference on Information Technology and Applications (ITA 2017)
Article Number 03002
Number of page(s) 5
Section Session 3: Computer
Published online 05 September 2017
  1. M. Kisielewicz, Differential Inclusions and Optimal Control, Kluwer Academic Publishers, 1991. [Google Scholar]
  2. I. Karatzas, Lectures on the Mathematics of Finance, American Mathematical Society, Providence, RI, 1997. [Google Scholar]
  3. A. Fryszkowski, Fixed Point Theory for Decomposable Sets, Kluwer Academic Publishers, 2004. [CrossRef] [Google Scholar]
  4. S. Li and L. Guan, “Fuzzy set-valued Gaussian process and Brownian motion,” Information Sciences, vol. 177, pp. 3251–3259, August 2007. [CrossRef] [MathSciNet] [Google Scholar]
  5. J. Li and J. Wang, “On a fluid queue with a fuzzy set-valued Gaussian process input,” unpublished. [Google Scholar]
  6. S. Li, J. Li and X. Li, “Stochastic integral w.r.t. set -valued square integrable martingale,” Journal of Mathematical Analysis and Applications vol.370, pp. 659–671, October 2010. [CrossRef] [MathSciNet] [Google Scholar]
  7. M. Malinowski, “On a new set-valued stochastic integral with respect to semimartingales and its applications,” Journal of Mathematical Analysis and Applications vol.408, pp.669–680, Decembe 2013. [CrossRef] [MathSciNet] [Google Scholar]
  8. J. Li S. Li and Y. Ogura, “Strong solution of Ito type set-valued stochastic differential equation,” Acta Mathematica Sinica, English Series, vol.26, pp. 1739–1748, September 2010. [CrossRef] [MathSciNet] [Google Scholar]
  9. J. Li and S. Li, “Set-valued stochastic Lebesgue integral and representation theorems, International Journal of Computational Intelligence Systems,” vol.1, pp. 177–187, May 2008. [Google Scholar]
  10. J. Li and S. Li, “Ito type set-valued stochastic differential equation,” Journal of Uncertain Systems, vol.3, pp.52–63, February 2009. [Google Scholar]
  11. M. L. Puri and D. A. Ralescu, “Convergence theorem for fuzzy martingales,” Journal of Mathematical Analysis and Applications vol. 160, pp.107–122, September 1991. [CrossRef] [MathSciNet] [Google Scholar]
  12. J. Li, S. Li and Y. Xue, “The Space of Fuzzy Set-Valued Square Integrable Martingales,” IEEE International Conference on Fuzzy Systems, pp. 872–876, August 2009. [EDP Sciences] [Google Scholar]
  13. J. Li and J. Wang, “Fuzzy set-valued stochastic Lebesgue integral,” Fuzzy Sets and Systems, vol.200, pp.48–64, August 2012. [CrossRef] [MathSciNet] [Google Scholar]
  14. S. Li, Y. Ogura and V. Kreinovich, Limit Theorems and Applications of Set-Valued and Fuzzy Set-Valued Random Variables, Kluwer Academic Publishers, 2002. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.